# SDR YENA2025122201242

- Difficulty date: December 19, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N558JB
- Make and model: Airbus A320-232
- Aircraft serial: 01915
- Aircraft time: 85,068 hours, 31,124 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Ecs
- Condition: Odor
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 2833 ORH- RSW, ON FINAL APPROACH AT AROUD 1500 FT IN FLIGHT ADVICEED US  FUMES/ODOR AT BACK  GALLEY ( PACKS ). PERFORMED LEVEL B DECONTAMINATION OF THE ECS IAW TASK CARD A 320-21-00-00-615-803A. NO ODOR EVENT AT THIS TIME . THIS CLEARS MDDR . MX-4 - UPDATED."
